# SDR 20000407SH013

- Difficulty date: September 30, 1999
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N2930Q
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780269
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Condition: Broken
- Location: Stabalator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABALATOR TRIM CABLE BROKEN, P/N 62701-041.  (X)
